# SDR HYIA20141014001

- Difficulty date: October 12, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N499CA
- Make and model: Cessna 402C
- Aircraft serial: 402C1006
- Aircraft time: 17,719 hours
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Condition: Worn
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EMERGENCY EXIT OPENED IN FLIGHT, DIVERTED.  INSPECTED EMER EXIT DOOR.  FOUND LATCH CLIP WORN.  R & R AS PRECAUTIONARY MEASURE.  R & R PLASTIC COVER, OPERATIONS CHECKED GOOD.
